# SDR DL733990632

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303WA
- Make and model: Boeing 737347
- Aircraft serial: 23183
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Row 17 & 18
- Component: 059341
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PASSENGERS AT ROW 17 AND 18 ABC REPORTED A BREIF PUFF OF SMOKE AROUND WINDOW AREA AND ASSOCIATED SMELL.  ODOR WAS A MILD ELECTRIC SMELL AND DISSIPATED.  WINDOW LIGHTS TURNED OFF AS PRECAUTION.  REPLACED SIDEWALL LIGHT BALLAST.
